# SDR DXTR2025101801

- Difficulty date: October 18, 2025
- Submitted: October 18, 2025
- Operation: Air carrier
- Aircraft: N562QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0112
- Aircraft time: 8,241 hours, 5,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 691026949
- Condition: Cracked
- Location: Zone 100
- Part time: 8,241 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD WHEEL WELL FAIRING SUPPORT FRAME P/N 6910269-49 CRACKED AT RIVET.... EDDY CURRENT NDT INSPECTION PERFORMED BY TOLEDO JET CENTER, CRS# 2TJR420B.  CRACK TIP(S) IDENTIFIED ON ARTICLE, COMPLETED STEPS 1-18 OF RFTS-115292 REV. 0 (DRAFT). FABRICATED -001 DOUBLER FROM 0.050IN 2024-T3 PER AMS-QQ-A-20/5 SHEET STOCK. MATCH DRILLED REMAINING DOUBLER HOLES AND INSTALLED OEM RIVETS. REF. RFTS-115292 REV. 0.
